# SDR KBM2006F00153

- Difficulty date: April 17, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3120 · Independent Instruments
- Part: Gauge
- Part number: 704A7632051
- Part serial: 4Y
- Condition: Sticking
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT GAUGE, T4 STICKS NEEDLE AT 4:00 AND 5:00 DEGREES, REMOVED AND REPLACED.  (K)
